Just Me asked in HealthWomen's Health · 1 decade ago

Did some research about low sex drive while on birth control...question?

I have thought about Essure or however you spell it but that is permanent and I am only 22....not ready for that yet.

Update:

From what I gathered from the Y!A archives about low sex drive and birth control, it looks like the way the body digests the pills or whatever in the liver is what causes the low sex drive. Almost every question I came upon said to switch to NuvaRing...but that's what I'm using and experiencing the low libido. I love how easy the NuvaRing is, I am a horrible pill taker and almost every pill I have tried has given me bad side effects. Usually mood swings severe enough to start World War 3. What ELSE is there that I can take so my fiance and I can get back to normal? Our daughter is 5 months old and we have been intimate once since I was 8 months pregnant. Please help...for the sake of my fiance!

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Birth control pills are Synthetic Hormone Therapy. They affect the endocrine that is a system of complex relationships and when you have a problem with one of the organs in that system, it affects them all. The hypothalamus gland is responsible for monitoring and dealing with "feed back loops" from hormones in the body. When you take birth control pills, these feed back loops are altered and causes lots of problems with the endocrine system. Many women experience weight gain, for instance, while on the pill. The thyroid gland is part of the endocrine system. This weight gain issue is your body reacting to this problem.

    You need to understand that the FDA is not our friend and drug companies do NOT care about your health, only profit. Doctors are agents of the drug companies and provide you with drugs that will give you "MAKE BELIEVE HEALTH." When the birth control pill was released to the public, the incidence of Breast Cancer went way up. Drug companies spend several years defending the pill and then they reduced the hormone levels in them and the breast cancer levels went down, but not to the same lower level they were before the pill.

    The liver is definitely a victim in this hormone battle. The liver makes steroid hormones (sex hormones) and does so from the fat you eat. If you are on a low fat diet, low salt, you will have a low libido problem. Pregnenalone is a precursor hormone that is required to make the steroid hormones and it is made from the fat you eat. If you are eating lots of carbs, this will give you an excess of glucose in your blood and cause insulin & glucagon spikes, resulting in your adrenal glands producing cortisol (the stress hormone). Since cortisol is made from the precursor, pregnenalone, your body prioritizes the production of cortisol first, before sex hormones. This is called the "pregnenalone steal." If you are not getting enough sleep at night (you need at least 5 hours of uninterrupted sleep) to give you a good REM sleep mode at least once, your adrenal glands are not getting recharged.

    If you are eating or drinking lots of caffeine, you are exhausting your adrenal glands further. All this contributes heavily to the low libido. Also, if you are eating unfermented soy products, like tofu, especially, this will give you a low libido.

    New mothers are especially vulnerable to the low fat issue because babies require lots of fat. Their diet should contain about 55% fat. Most women are deficient in essential fatty acids in America today and this is why most children are getting ear aches as infants and lots of neurological problems like ADD and ADHD, etc. This lunacy about saturated fats being promoted by the ignorant is rampant and causing lots of problems in America today, especially with children.

    The mood swings you are having is most likely due to hormone imbalances caused by the endocrine problem. One of the other issues with not getting enough of the right fats in your diet and too many carbs is the reconjugation of estrogen is thwarted.

    All this is causing the problem with libido you are having. Forget about asking doctors about this situation because they are NOT informed about nutrition and their advice on hormones is really pitiful.

    I strongly suggest you seek out a Certified Nutritional Therapist that can put you on the road to health. The problem you are having is not that difficult to solve, but you need some good solid advice.

    good luck to you

    Source(s): CNT, B.A. biology & chemistry advanced nutritional research
  • 1 decade ago

    The first thing you need to do is figure out why your sex drive is low and try to help get it back. I was in your situation and it's not fun without being horny and feeling in the mood when needed. I also felt like my orgasms (if I would even get one) were really weak. Probably because of my sex drive.

    However, I tried exercising and dieting but nothing seemed to be working. I thought I was screwed. I then found something just as amazing as the vibrator.

    My friend at work told me about this stuff she took to raise her sex drive. It was a natural herbal supplement and was I lucky to of found it. Theres no side effects and the sex drive is just tremendous along with orgasms that are blasting. The stuff is called Hersolution pills. At the time I saved money on them at herenhancement.com

    What I did was tried out for 3 months and that was really it. I found taking them every other day or so was the best to stretch it out. After the months were up, I was back to normal with a beating sex drive and my orgasm strength in increased so much.

    Well good luck and I hope this helps.

  • kimpel
    Lv 4
    3 years ago

    The hormones can definately reason a cut back in intercourse force. Talk on your medical professional approximately switching beginning controls. There are different varieties of hormones in the market that can have an extra outcome on you. It often takes a few trial and blunder earlier than you discover the beginning manage that works great in your frame. You additionally ought to give an explanation for on your boyfriend at a totally impartial time (whilst you are no longer part bare) that the beginning manage is inflicting you crisis. Tell him that it isn't whatever he has performed, and that you are operating to proper it. Also, be open to looking to get into it even if you are no longer. Sometimes a exceptional deal of foreplay can get you within the temper even while you begin out no longer within the temper! **Edit: I utterly believe Temperance! I've been on NuvaRing for three years and undoubtedly like it! Besides being low within the aspect results, it is rather effortless to make use of and you do not ought to recall it daily!

  • 1 decade ago

    It sounds like you're particularly sensitive to hormonal contraceptives. Have you thought about an IUD? While the new IUC on the market (Mirena) is hormonal, copper-based IUDs are spermicidal and work with your uterus's local chemistry to harden the uterine lining (as far as I can tell) rather than effecting global hormonal changes to prevent pregnancy. They are about as effective as hormonal birth control, hassle-free after the initial insertion (you'll want to check occasionally that the strings are still there so you know it's still in place, but no need to remember anything on a real schedule like a pill regimen does), and last up to 10 years but are removable at any time in case you decide to have another child.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    have you tried the Depo?

Still have questions? Get your answers by asking now.